default-icon

General query

I drank Herbalife . after drinking I feel headache. Leg pain. Is it good for health. Can I continue it. Will it regain weight.
views-icons 199 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B K Madhusudan
Homeopath 25 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hello I can't comment on the good or bad effects of it. But I, as a doctor, have never advised my patients to use such things. I have talked to the executive who tried to sell it to me. He agreed my argument & went off. If you are using it for reducing weight, I suggest, instead you can follow some simple diet & exercise regimen. It may help you, but not hurt you. If you are using it for gaining weight, again follow diet and exercise. There is a saying that "including the sun, anything under the sun can be allergic to a person" You can consult a doctor before going on for any diet I can help you if you need Good day
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO